Hello! I am on my 6th round of the depo shot

Patient : Hello! I am on my 6th round of the depo shot. Usually I have a day of spotting, a day of a light flow, then a day of light spotting, then I am done for 2 months. This time it is different. It started off as a brownish blood flow, not heavy. Then the next day I have a heavy flow for 2-3 hours, then nothing for the rest of the day. It has been doing this 2-3 hour flow thing for 4 days now. Is this normal? What should I do if not? Thank you Jessica
Symptoms:  Irregular bleeding
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

Q: Fertility after contraceptive injection I was on the contraceptive injection for 3 years had my last one in March 20...

Q: Hi, I think i may have internal haemorrhoids. I have in the past (a few years ago) had piles and the other night ate ...

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews